# SDR SWAA2022041995065

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,577 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN MID CABIN UPSIDE DOWN / [01] REMOVED AND REINSTALLED EXIT SIGN MID CABIN RIGHT SIDE UP PER SIP.
